# SDR 2003FA0000503

- Difficulty date: April 10, 2003
- Submitted: May 19, 2003
- Operation: General aviation
- Aircraft: N96573
- Make and model: Cessna 172P
- Aircraft serial: 17276088
- Engine: Lyc O360A4M
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 05510231
- Condition: Damaged
- Location: Engine
- Part time: 7,262 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE MOUNT WAS REMOVED FOR INSPECTION FOLLOWING PROPELLER STRIKE WITH AIRCRAFT.  AEROSPACE WELDING REPORTED MOUNT WAS PUSHED UP ON LOWER SECTION AND PUSHED IN ON RIGHT SIDE.  AT REMOVAL MOUNT AWAS DIFFICULT TO REMOVE FORM ATTACHMENT BOLTS.  AFTER PROPELLER STRIKE ENGINE MOUNT SHOULD BE REMOVED FOR INSPECTION.
